IM PAN
INSTITUTUM MATHEMATICUM · ACADEMIA SCIENTIARUM POLONA
ACTA
ARITHMETICA
ISSN: 0065-1036(p) 1730-6264(e)
 

Contents of Volume 152, Number 4

Points on quadratic twists of $X_0(N)$
Ekin Ozman
Acta Arith. 152 (2012), 323-348
Article information
Retrieve article in PDF (388.74 Kb)


On the height of cyclotomic polynomials
Bartłomiej Bzdęga
Acta Arith. 152 (2012), 349-359
Article information
Retrieve article in PDF (337.97 Kb)


Recollections of Leonard Carlitz (including: The publications of Leonard Carlitz)
Joel V. Brawley, John Brillhart, Henry W. Gould
Acta Arith. 152 (2012), 361-405
Article information
Retrieve article in PDF (476.66 Kb)


The 8-rank of tame kernels of quadratic number fields
Xuejun Guo, Hourong Qin
Acta Arith. 152 (2012), 407-424
Article information
Retrieve article in PDF (258.40 Kb)


Corrigendum to the paper “A note on the Diophantine equation $x^2+q^m=y^3$” (Acta Arith. 146 (2011), 195–202)
H. L. Zhu
Acta Arith. 152 (2012), 425-426
Article information
Retrieve article in PDF (104.09 Kb)